×

Analytic classification of germs of conformal mappings \((C,O) \to (C,O)\) with identity linear part. (English. Russian original) Zbl 0463.30010

Funct. Anal. Appl. 15, 1-13 (1981); translation from Funkts. Anal. Prilozh. 15, No. 1, 1-17 (1981).

MSC:

30C35 General theory of conformal mappings
30C50 Coefficient problems for univalent and multivalent functions of one complex variable
30C45 Special classes of univalent and multivalent functions of one complex variable (starlike, convex, bounded rotation, etc.)
30F99 Riemann surfaces
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] L. V. Ahlfors, Lectures on Quasiconformal Mappings, Van Nos Reinhold (1966). · Zbl 0138.06002
[2] L. Bers, F. John, and M. Schechter, Partial Differential Equations, Amer. Math. Soc. (1964).
[3] P. P. Belinskii, General Properties of Quasiconformal Mappings [in Russian], Nauka, Novosibirsk (1974). · Zbl 0281.30018
[4] V. A. Rokhlin and D. B. Fuks, First Course in Topology, Geometric Chapters [in Russian], Nauka, Moscow (1977).
[5] V. I. Arnol’d, ”On the theory of envelopes,” Usp. Mat. Nauk,31, No. 3, 248-249 (1976).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.